# SDR EIAA20121026084

- Difficulty date: October 26, 2012
- Submitted: October 26, 2012
- Operation: Air carrier
- Aircraft: N490EV
- Make and model: Boeing 747230F
- Aircraft serial: 24138
- Aircraft time: 94,165 hours, 17,252 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Intercostal
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

M/D BS 1180, RBL 111 & 112, WL 187 INTERCOSTAL WEB CRACKED.  NEW WEB (65B16049-10) AND NEW DOUBLER (65B16049-9) FABRICATED AS PER BOEING SB 747-53A2750 FIG 49 AND INSTALLED AS PER BOEING SB 747-53A2750 FIG 50.
